Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Pages: 1
abrown
Unregistered

taking st. john's wort?
      #7692 - 07/27/00 10:01 AM

I am working on a cover story for US News and World Report about dietary supplements. There have been some findings that taking St. John's Wort can interfere with the effectiveness of protease inhibitors. If this has happened to you or you know of someone who has had this problem, I would REALLY appreciate it if you could contact me and give me some more information. Thank you so much.



Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 3443

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3